# SDR MASA99144

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76ZV
- Make and model: Beech 1900D
- Aircraft serial: UE76
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5756 - PHL-STL - ON TAXI INTO STL, THE CAPTAIN REPORTED A FUEL SMELL IN THE COCKPIT WHEN THE ENVIRONMENT WAS ON.  (M)
